# SDR SWAA2023072572360

- Difficulty date: June 27, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS807 AT LEVEL STR25R AT AFT CARGO COMPARTMENT 2023-409649<[01] REPLACED BRACKET LOCATED BS807 AT LEVEL STR25R AT AFT CARGO COMPARTMEN IAW B737-700 SRM 51-40-02 AND DWG 146A8120 SHEET 37; REV.- AND DWG 146A0081 SHEET 32; REV.- SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
